HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Space-time L^2-estimates and life-span of the Klainerman-Machedon radial solutions to some semi-linear wave equations

Files in This Item:
pre655.pdf141.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83807

Title: Space-time L^2-estimates and life-span of the Klainerman-Machedon radial solutions to some semi-linear wave equations
Authors: Hidano, Kunio Browse this author
Yokoyama, Kazuyoshi Browse this author
Keywords: semi-linear wave equations
low-regularity
life-span
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 655
Start Page: 1
End Page: 21
Abstract: We consider the Cauchy problem for some semi-linear wave equations in three space dimensions and prove global or almost global existence of the Klainerman-Machedon radial solutions. The proof is carried out by a contraction-mapping argument based on a refined version of the Keel-Smith-Sogge estimate, together with the Morawetz-type inequality.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69461
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University